Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Tender breasts, sore back, bad flatulence, negative pregnancy test. Had sex after removing nuvaring. What should be done?

Hello all! My fiance and I had sex on febuary 7th and 8th. I took my nuvaring out the 7th. My period was 2 days late. Then when it came it was extremely light. Then I woke up this morning and had clots comming out. Now the bleeding had dropped back down. My breast are tender my back. s sore and I m haveing very bad flatulence . I took a pregnancy test 3 days after we had sex and it came back negative.I m supposed to put my ring back in tomorrow. I dont know if im pregnant or not. I have no idea what to do! Please help!!
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Nothing to worry, before putting Nuvaring your Gynaec will go for physical examination and ultra sound to rule out pregnancy.
So after rule out pregnancy she will go for Nuva ring.
Ok and take care.
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor